A Note on English Quantifiers
Bibliographic Data
| ID | 10295873 |
|---|---|
| Authors | SHUAN FAN HUANG (corresponding author) |
| Year | 1969 |
| Volume | 7 |
| Issue | 48 |
| Publication date | 1969-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0024-3949 • E-ISSN: 1613-396X |
| Publisher | Walter de Gruyter GmbH (PUBLISHER • DE) |
| DOI | 10.1515/ling.1969.7.48.36 |
| OpenAlex | W2060897103 |
| Language | EN |
| Citations received | 1 |
Linguistics · Computer Science · Freedom of Expression and Defamation · Legal case studies and regulations · Lexicography and Language Studies · Philosophy
| Citations per year | 0.03 |
|---|---|
| Citation span | 1995 - 1995 (1) |
| Highly cited | No |